Bulletin of the American Mathematical Society

Spinors and tensors

G. Y. Rainich

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 104-106.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498689

Mathematical Reviews number (MathSciNet)
MR1563250

Zentralblatt MATH identifier
0013.19501

Citation

Rainich, G. Y. Spinors and tensors. Bull. Amer. Math. Soc. 42 (1936), no. 2, 104--106. https://projecteuclid.org/euclid.bams/1183498689


Export citation

See also

  • This work is cited by: Gordon Fuller. On the invariant character of a system of partial differential equations. Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 107--114.